# SDR FDEA201602110505

- Difficulty date: February 11, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 71,514 hours, 29,228 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AFT FLAP UPPER SURFACE, APPROX 2 FT FROM INBD EDGE HAS AREA OF DELAMINATION. REPAIRED IAW SRM 57-53-01-  2R REP 1 FIG 201 TABLE II AND SRM 51-70-17-0G PAR 4B.
